International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 February 2002

Volume 38, Issue 4

Pages 307–406

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Consistency with continuity in conservative advection schemes for free-surface models (pages 307–327)

      Edward S. Gross, Luca Bonaventura and Giorgio Rosatti

      Version of Record online: 14 JAN 2002 | DOI: 10.1002/fld.222

    2. Numerical errors of the volume-of-fluid interface tracking algorithm (pages 329–350)

      Gregor Černe, Stojan Petelin and Iztok Tiselj

      Version of Record online: 14 JAN 2002 | DOI: 10.1002/fld.228

SEARCH

SEARCH BY CITATION